| Model Number |
2B8014 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that eight (8) empty intravia containers had white, plastic-like particulate matter.The issue was noticed during inspection for del nido.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
E1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.